# SDR 99ZZZX54

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525J
- Make and model: Cessna 525
- Aircraft serial: 5250184
- Engine: Wilint FJ44
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 55629
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 343 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED DURING DESCENT FROM FL 410 WHEN POWER LEVERS WERE RETARDED, LEFT ENGINE ROLLED BACK AND FLAMED OUT.  A SUBSEQUENT AIR-START WAS NOT ATTEMPTED.  OPERATOR DESCENDED AND LANDED AT DESTINATION AIRPORT.  TROUBLESHOOTING OF DISCREPANCY PER MM REVEALED NO ABNORMALITIES.  WILLIAMS/ROLLS WAS CONTACTED AND RECOMMENED REMOVAL OF FUEL CONTROL UNIT FOR EVALUATION.   INSTALLED REPLACEMENT FUEL CONTROL UNIT AND CHECKED FUEL NOZZLE FLOW PER SUGGESTION FROM WILLIAMS/ROLLS. NOTE:  WAITING FOR FUEL CONTROL UNIT EVALUATION.
